# SDR ASAA2022030537634

- Difficulty date: March 5, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 48,405 hours, 14,275 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2173
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 84,344 hours, 42,629 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP CONTROLLER ILLUMINATES WITH MASTER CAUTION RECALL. LIGHTS EXTINGUISH WITH MASTER CAUTION RESET. GROUNDED - YES. CONFIRMED THAT CONT CABIN ZONE TEMP LIGHT ILLUMINATES W/ MASTER CAUTION RECALL. ACCOMPLISHED PACK TEMP CONTROLLER BITE REF B737-800 FIM 21-62 TASK 801. (R) PACK/ZN CONTROLLER FAULTED FLT DECK TRIM VALVE. REPLACED (CONT CAB) ZONE TRIM AIR MODULATING VALVE REF B737-800 AMM 21-61-21-000/400-801. LEAK CHECK GOOD. ALL TESTS PASSED. ZONE TEMP LIGHT NO LONGER ILLUMINATES W/ MASTER CAUTION RECALL. PACK TEMP CONTROLLER BITE PASSED REF FIM 21-62 TASK 801.
